Is Ozempic safe?

D

DebraMom

New member
Jul 4, 2022
1
0
1
My doctor prescribed me Ozempic because of high sugar and hypertension. I gained 10 kg being in this condition, so I had to act. After the first dose of 0.25 after 12 hours, I felt severe stomach pain. I must say I’ve read about Ozempic stomach pain, but the theory is nothing compared to REALITY. The pain provoked a spike in blood pressure.

Ordinary stomach remedies did not help me. I felt really bad and helpless. If you want details, I had 4 bouts of severe pain, 40 minutes each during one night. The pain is relieved by diarrhea. Today is the 4th day of this torture. The pain is increasing; I can not eat at all. Only water. I hope I will live to see the end of the medicine’s effect. I have a severe weakness. But I’m sure you can lose weight from it. Haha. I did not understand the sense of such treatment. Now I doubt Ozempic is safe. I decided to write this message because people should know Ozempic can be dangerous. I saw someone here ask how to buy it without a prescription. Wtf? It’s not aspirin! Please, take it only if your doctor prescribes it. And finally, I’ll ask one more question. Is there anyone who felt the same symptoms? Do ozempic side effects go away, or should I stop taking it just now?
 
Last edited by a moderator:
A

Amelia

Administrator
Staff member
Jun 21, 2022
3
0
1
I don't want to upset you, but four days is a very short time to draw conclusions. I know it's not easy for you. I've been there myself. I had similar symptoms; I drank painkillers and anti-diarrhoea drugs. I felt a little better after two weeks. I couldn't stand Ozempic side effects if it weren't for the extra pills. But I made those sacrifices consciously; I really cared about the effect. You need to talk to the doctor and tell him all the details. It is very bad if the pain increases and you can not eat at all. Sounds horrible...Personally, I did not reach that condition you described. I advise you to consult your doctor as soon as possible. Good luck, get well soon!